# SDR CA111003008

- Difficulty date: September 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 2,405 hours
- Engine: Garrtt TFE73140
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Plug
- Part number: MS358441
- Condition: Sheared
- Location: Hyd Tank
- Part time: 2,405 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN HYD TANK DRAIN PLUG SHEARED/SEPARATED AT O-RING GROVE THREADS REMAINED IN TANK AND PLUG HEAD FELL OFF.  PLUG IS DRILLED FOR A MAGNET SO THREADED PORTION IS HOLLOW.
